# SDR USAA2012092400020

- Difficulty date: August 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING MATERIAL ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66 & BETWEEN -Y1292 TO -Y254.  REPLACED FLOOR PANEL 262BG IAW A319 SRM 53-02-00, IRM 9701 REV G & EA 502946.
